# SDR RRXA000030

- Difficulty date: November 7, 2000
- Submitted: July 23, 2001
- Operation: Air carrier
- Aircraft: N792FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46046
- Aircraft time: 82,486 hours
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: NPN
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND GOUGE, LONGERON 10 LEFT, BETWEEN STA 80 AND STA 100 LT.  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  /////CORRECTIVE ACTION/////  REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM 51-1-8. FABRICATED REPAIR AND INSTALLED IAW E.O. #00-016 WITH APPROVED 8110-3 DATED 01/20/00.
